# SDR UPS202169

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505101167
- Condition: Corrosion
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND CORROSION AND SEVERAL AREAS OF BARE METAL ON UPPER CHORD OF FLOOR BEAM AT BS 480 WL 208 FROM RBL 0-60.  INSTALLED REPAIR IAW SRM 53-10-8.
